Header

UZH-Logo

Maintenance Infos

Mod-discrete expansions


Barbour, Andrew D; Kowalski, Emmanuel; Nikeghbali, Ashkan (2013). Mod-discrete expansions. Probability Theory and Related Fields, 2013:1-35.

Statistics

Citations

Dimensions.ai Metrics
6 citations in Web of Science®
8 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

29 downloads since deposited on 30 Dec 2013
5 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Scopus Subject Areas:Physical Sciences > Analysis
Physical Sciences > Statistics and Probability
Social Sciences & Humanities > Statistics, Probability and Uncertainty
Language:English
Date:2013
Deposited On:30 Dec 2013 11:31
Last Modified:24 Jan 2022 02:27
Publisher:Springer
ISSN:0178-8051
OA Status:Green
Publisher DOI:https://doi.org/10.1007/s00440-013-0498-8
  • Content: Published Version
  • Language: English
  • Permission: Download for registered users
  • Content: Published Version
  • Language: English
  • Description: Nationallizenz 142-005